Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Irritation in the eyes due to the deficiency of Factor V Leiden - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hello
User :   Im 26 YEARS old
User :   i write you because I dont really kknow what to do with healt problem
User :   health
User :   For 3 days i feel really dizzy ,unstable
Doctor :   How can I help You?
User :   all start when my eyes feel strange (hard to explain)
User :   eyes feel dry and burning,painfull
User :   Im afraid i got some serious problem
User :   I got also some skin infection ,Doctor told me i got probably blood clot in arm
Doctor :   Ok I help you with that that.
User :   great
Doctor :   DO you have redness in the eyes?
User :   no i dont
Doctor :   Did you got hurt in the eyes?
User :   eyes look pretty ok-without infection
User :   no idont
Doctor :   Is there any foreignbody sensation in the eyes?
User :   yes a little one
User :   im afriad i got some blood clot or something
User :   i have the blood problem call factor v leyden
Doctor :   What is you occupation? DO you work long hours in front of the PC?
User :   Im white , and work as nurse
User :   well yes i spend alots of time with pc
Doctor :   OK
Doctor :   Were you previously you were told that you have deficient of Factor V Leiden
User :   i have to say i have really bad blood circulation,I WAS drug user few years ago.
User :   Doctor told me about it
User :   they did blood test
Doctor :   ok
User :   The problem is when i visit my doctor He dont really send me anywhere
Doctor :   Were you previously told that you have deficient of Factor V Leiden?
User :   At doctor place.
Doctor :   OK
Doctor :   What other abnormal labs?
User :   well i think nothing more
User :   They dont do so much test
User :   as drug user in past, many of doctors dont really believe
User :   They think i want some pills from them and all the time they dont take me serious
User :   even i have sing of some sick
Doctor :   Please hold on before I Answer your question
User :   sure:)np
Doctor :   FActor V deficiencey may cause CRVO (central vein retinal occlusion
Doctor :   But in that case pateints has complete loss of vision.
Doctor :   Do you have decreased vision?
User :   no not really
User :   i see pretty good
User :   i just get strange dry feeling
User :   and burnings
User :   i dont have double vision or so
User :   well i hope i will not lose vision
Doctor :   So with your history I do not think of the possibility of clotting in the retinal vein.
User :   i dont know
User :   i know doctor say i got one in arm
User :   arm is pretty swollen and red
User :   but they dont look at it any closer-so nothing is sure
Doctor :   I think it is mostly dry eyes
User :   and what witth dizzy feelings?
User :   feel unstable
Doctor :   Too much strain on the eyes
Doctor :   How long you have the dizziness?
User :   yah igot some drops for make eyes wet but burning sensation is still there
User :   i got it 3 days ago
User :   i have it all the time
Doctor :   is it started simultaneously with pain/burning in the eyes?
User :   night day alaways
User :   yes first start eyes and after
User :   dizzynes
Doctor :   Is there any imbalance with walking?
User :   yes
User :   abit
User :   i want go one way but body dont really know
User :   is confused
User :   I guess i will go to emergenci room when it doesnt stop
User :   i just want to know it is serious problem or just something not to harmless
User :   as drug user i desttroy veins pretty badly
User :   maybe something in head dont get enought blood
User :   I dont know - it just feel like
Doctor :   Based on your history profile, I would recommend you see a doctor/ER MD
User :   Well i will not go to doctor because he dont help me but I will go to emergenci room
Doctor :   A physician will examine the retinal and rule out any serious problem in the retina and retinal artery.
Doctor :   Then go to the ER and get the Fundoscopic examination done.
User :   I will try . Problem is Im from Denmark and here you cant go to specialists without talk to your own doctor
User :   Strange rules
Doctor :   Where are you now?
User :   Do you think it is serious problem`` ? or it can wait till evening? to go to emergenci room
User :   Denmark
User :   and at home:)
Doctor :   Yes, I think it as a serious problem because you have serious symptoms and Factor V deficiency.
Doctor :   I mean you can go to ER , right?
User :   yes
User :   but it does open at evening
User :   after 4 pm
User :   Next of rules: Doctor :   Usually ER are opened for 24 hours.
User :   well not here:) here it is open but for really serious things .
User :   heart attac
User :   k
User :   broken legs
User :   etc
Doctor :   Because you have the symptoms for three days, wait untill tomorrow and go to ER on next day.
User :   Yes I will do that)..I just hope all will be ok til tomorow
User :   :)
Doctor :   Can you able to do that?
User :   well i dont really have choice .I have to
Doctor :   I think you may not get harmed over night
User :   in the worste case i can go to emergenci room at evening.
Doctor :   Yes, I understand, but atleast get the check up tomorrow and solve the issue.
User :   :)yes)
User :   Thank for your time and
Doctor :   Is the dizziness , dryness, pain getting worse?
User :   thank you for help also
User :   well no
User :   'it stay in same level
User :   in the morning it is worste
Doctor :   Ok. you still have time.
Doctor :   Is there any other query?
User :   No thank you
User :   HAVE A great day
User :   and Thanks again for help: Doctor :   Hope everything will be alright. Make sure you see ER MD tomoow.
User :   yes i will:)
Doctor :   Thank you for consulting.
User :   Thanks
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor